# SDR 2007UALA00817

- Difficulty date: March 19, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N846UA
- Make and model: Airbus A319-131
- Aircraft serial: 1600
- Aircraft time: 18,942 hours, 7,428 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT DOME LIGHT IS INOP WHEN SWITCH IS IN DIM AND DIM WHEN SWITCH IS IN BRIGHT. [SUP 5-1-07]  FOUND 1 OPERATING LAMP IN EACH FIXTURE. RELAMPED ALL 8 BULBS.
